MathSciNet Relay Station
MathSciNet bibliographic data
MR3276827 05C38
Dino Jumani, Ali; Zamfirescu, Carol T.; Zamfirescu, Tudor I. Lattice graphs with non-concurrent longest cycles. Rend. Semin. Mat. Univ. Padova 132 (2014), 75–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement